MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT; DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT; DH CORTRAK DISPOSABLES
Model Number 40-9368TRAK2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 26-sep-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).[(b)(4)].
 
Event or Problem Description
An fda user facility report number (b)(4) was received and the following information was provided: a nasogastric tube was inserted under direct fluoroscopy.The nasogastric tube remained intact until approximately five days later when x-rays showed that the tip had broken off and was noted to be in the colon.Original intended procedure: enteral feeding.There were no injuries or medical intervention reported.

Brand Name
CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9126471
Report Number9611594-2019-00182
Device Sequence Number16778414
Product Code KNT
UDI-Device Identifier10815149020874
UDI-Public10815149020874
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9368TRAK2
Device Catalogue Number104604400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1